# SDR 97ZZZX4589

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N396PM
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636024
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Heat Shield
- Part number: 40J21019
- Condition: Chafes Pipe
- Location: Lt Exhaust Pipe
- Part time: 304 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAT SHIELD COMES LOOSE AND CHAFES ON THE CROSSOVER SECTION OF THE EXHAUST SYSTEM CAUSING A HOLE IN THE LEFT PIPE.
